# SDR CA070525001

- Difficulty date: May 25, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,936 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2158500116
- Condition: Failed
- Location: Landing Gear
- Component: Landing Gear, 2158500116
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE NEWLY OVERHAULED ACTUATOR FAIL THE FUNCTIONAL CHECK AFTER INSTALLATION, IT DOESN’T STAY LOCKED WITH HYDRAULIC PRESSURE REMOVED.  (TC NR 20070525001)
